# SDR SIMA20150121032

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT, EMER LIGHT PANEL ON PSU, CRACKED AT LATCH.  REPAIRED RT EMER EXIT, EMER LIGHT PANEL ON PSU, AT LATCH IAW AMM 25-00-00 & ETN-GN-25-068R2.
